Nagoya Mathematical Journal

Estimates for F-jumping numbers and bounds for Hartshorne–Speiser–Lyubeznik numbers

Mircea Mustaţă and Wenliang Zhang

Full-text: Open access

Abstract

Given an ideal a on a smooth variety in characteristic zero, we estimate the F-jumping numbers of the reductions of a to positive characteristic in terms of the jumping numbers of a and the characteristic. We apply one of our estimates to bound the Hartshorne–Speiser–Lyubeznik invariant for the reduction to positive characteristic of a hypersurface singularity.

Article information

Source
Nagoya Math. J., Volume 210 (2013), 133-160.

Dates
First available in Project Euclid: 20 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1369058030

Digital Object Identifier
doi:10.1215/00277630-2077035

Mathematical Reviews number (MathSciNet)
MR3079277

Zentralblatt MATH identifier
1328.13007

Subjects
Primary: 13A35: Characteristic p methods (Frobenius endomorphism) and reduction to characteristic p; tight closure [See also 13B22]
Secondary: 14B15: Local cohomology [See also 13D45, 32C36] 14F18: Multiplier ideals

Citation

Mustaţă, Mircea; Zhang, Wenliang. Estimates for $F$ -jumping numbers and bounds for Hartshorne–Speiser–Lyubeznik numbers. Nagoya Math. J. 210 (2013), 133--160. doi:10.1215/00277630-2077035. https://projecteuclid.org/euclid.nmj/1369058030


Export citation

References

  • [AIM] American Institute of Mathematics, AIM problem lists: Test ideals and multiplier ideals, http://aimpl.org/testandmultiplierideals
  • [BHMM] B. Bhatt, D. J. Hernández, L. E. Miller, and M. Mustaţă, Log canonical thresholds, F-pure thresholds, and nonstandard extensions, Algebra Number Theory 6 (2013), 1459–1482.
  • [Bli] M. Blickle, The intersection homology $D$-module in finite characteristic, Ph.D. dissertation, University of Michigan, Ann Arbor, Michigan, 2001.
  • [BMS1] M. Blickle, M. Mustaţă, and K. E. Smith, Discreteness and rationality of $F$-thresholds, Michigan Math. J. 57 (2008), 43–61.
  • [BMS2] M. Blickle, M. Mustaţă, and K. E. Smith, $F$-thresholds of hypersurfaces, Trans. Amer. Math. Soc. 361, no. 12 (2009), 6549–6565.
  • [Gra] A. Granville, “Arithmetic properties of binomial coefficients, I: Binomial coefficients modulo prime powers” in Organic Mathematics (Burnaby, 1995), CMS Conf. Proc. 20, Amer. Math. Soc., Providence, 1997, 253–276.
  • [Hara] N. Hara, A characterization of rational singularities in terms of injectivity of Frobenius maps, Amer. J. Math. 120 (1998), 981–996.
  • [HY] N. Hara and K.-I. Yoshida, A generalization of tight closure and multiplier ideals, Trans. Amer. Math. Soc. 355, no. 8 (2003), 3143–3174.
  • [HS] R. Hartshorne and R. Speiser, Local cohomological dimension in characteristic $p$, Ann. of Math. (2) 105 (1977), 45–79.
  • [Kat] M. Katzman, Parameter-test-ideals of Cohen-Macaulay rings, Compos. Math. 144 (2008), 933–948.
  • [Laz] R. Lazarsfeld, Positivity in Algebraic Geometry, II: Positivity for Vector Bundles, and Multiplier Ideals, Ergeb. Math. Grenzgeb. (3) 49, Springer, Berlin, 2004.
  • [Lyu] G. Lyubeznik, $F$-modules: Applications to local cohomology and $D$-modules in characteristic $p>0$, J. Reine Angew. Math. 491 (1997), 65–130.
  • [MS] M. Mustaţă and V. Srinivas, Ordinary varieties and the comparison between multiplier ideals and test ideals, Nagoya Math. J. 204 (2011), 125–157.
  • [Sha] R. Y. Sharp, On the Hartshorne-Speiser-Lyubeznik theorem about Artinian modules with a Frobenius action, Proc. Amer. Math. Soc. 135 (2007), 665–670.
  • [TW] S. Takagi and K.-i. Watanabe, On $F$-pure thresholds, J. Algebra 282 (2004), 278–297.